# SDR AALA202102239014

- Difficulty date: February 21, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 65,360 hours, 24,753 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 12063
- Condition: Faulted
- Location: Extract Blower
- Part time: 34,628 hours, 16,311 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED TO PHX DUE TO A PRESSURIZATION ISSUE DUE TO A SKIN AIR OUTLET VALVE FAULT ECAM MESSAGE.  NO EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE AVIONICS EXTRACT BLOWER FAN 18HQ AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-26-51.
